# SDR 99ZZZX551

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124CA
- Make and model: Stbros SD360
- Aircraft serial: SH3652
- Engine: Pwa PT6A65R
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 3N254
- Condition: Broken
- Location: Rt Engine
- Component: 310687001
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RIGHT ENGINE BEGAN TO SURGE WITH POWER LEVER MOVEMENTS.  SHUT DOWN ENGINE FOR PRECAUTIONARY MEASURES AND LANDED ON ONE ENGINE.  REMOVED AND REPLACED BLEED VALVE.  OPS CHECK OK.
